Title

Treatment of antidepressant-induced sexual dysfunction

UMMS Affiliation

Department of Psychiatry

Publication Date

1999-02-05

Document Type

Article

Subjects

Antidepressive Agents; Antidepressive Agents, Second-Generation; Female; Humans; Male; Middle Aged; Serotonin Uptake Inhibitors; Sexual Dysfunction, Physiological; therapy

Disciplines

Psychiatry

Abstract

Sexual dysfunction is a common side effect seen in patients taking selective serotonin reuptake inhibitors. Spontaneous resolution may occur in some patients, but modifications to therapy can be employed to eliminate undesirable side effects. These include reducing drug dosages, altering timing of drug dosages, taking drug holidays, adding an adjunctive drug, and switching to alternative antidepressants.

Source

Hosp Pract (Minneap). 1999 Jan 15;34(1):89-91, 95-6.

Journal/Book/Conference Title

Hospital practice (1995)

Related Resources

Link to Article in PubMed

PubMed ID

9931578

Share

COinS